# SDR AALA20090513TUL25

- Difficulty date: May 6, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ABOVE DOOR BEAM, ON WEB, HAS CORROSION, STA 1174.  INSTALLED NEW STRAP, STA 1174, MADE OF 7075-T6; .063, PER SRM 51-30-02.
